# SDR P5CA9500876

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Warning
- Condition: Activated
- Location: Rt Wing
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT WING LEADING EDGE OVERHEAT FAULT, ON TAXI OUT FOR TAKEOFF.  RETURNED TO GATE, UNABLE TO DUPLICATE OVERHEAT CONDITION WITH EITHER APU OR ENGINE PNEUMATICS.  DETERMINED TO BE FALSE WARNING.
